# SDR AALA202103089022

- Difficulty date: March 4, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N586UW
- Make and model: Airbus A321-231
- Aircraft serial: 6230
- Aircraft time: 21,895 hours, 8,545 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Condition: Not Reported
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING PUSH BACK STRONG ODOR OF BURNING OIL IN CABIN ALONG WITH A SLIGHT HAZE. REPLACED GEARBOX SUPPLY LINE PACKINGS (AALA202103069015) PER AMM 49-91-00. ALSO REPLACED COOLING FAN (AALA202103089022) PER AMM 49-52-51.
